Reeb spaces of piecewise linear mappings

Published

Journal Article

Generalizing the concept of a Reeb graph, the Reeb space of a multivariate continuous mapping identifies points of the domain that belong to a common component of the preimage of a point in the range. We study the local and global structure of this space for generic, piecewise linear mappings on a combinatorial manifold. Copyright 2008 ACM.

Full Text

Duke Authors

Cited Authors

  • Edelsbrunner, H; Harer, J; Patel, AK

Published Date

  • December 12, 2008

Published In

  • Proceedings of the Annual Symposium on Computational Geometry

Start / End Page

  • 242 - 250

Digital Object Identifier (DOI)

  • 10.1145/1377676.1377720

Citation Source

  • Scopus